It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Post any side effects with Mirapex

Post any side effects with Mirapex

[ Back to Messages ]

Message

Posted by Al on October 10, 2000 at 09:28:43:

My family doctor put me on Zoloft for 4 weeks to see if it would help b4 sending me to a neurologists. It did nothing to help RLS. Looks like I'll be going to a neurologists soon. The Zoloft did help with my minor depression though.
Family doctor told me Mirapex has many side effects and it's addictive. I think this is the only thing that will help me.

Please post the side effects you people are experiencing with Mirapex.

Thanks for all your help,
Al



Follow Ups




All times are GMT -7. The time now is 08:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!